# SDR CA000215030

- Difficulty date: February 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-C1
- Aircraft time: 470 hours
- Engine: Cont IO240B
- System (JASC): 8011 · Engine Starter
- Part: Shaft
- Part number: 654046F
- Condition: Sheared
- Location: Starter
- Part time: 326 hours
- Component: Engine Starter, Cont, IO240B
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER BENDIX FOUND SHEARED AND FOUND SOME DAMAGE TO CRANKSHAFT GEAR AND ACCESSORY CASE.  ENGINE SENT TO TCM FOR INVESTIGATION.
